[DEUTSCH]Willkommen in der Vulvani Community
Wir haben dieses Forum für Euch kreiert um einen sicheren Raum für Austausch und Fragen geschaffen. Wir möchten mit euch über alle Themen von der ersten Periode bis zu Menopause sprechen. Uns ist ein ehrlicher und wertschätzender Austausch sehr wichtig. Es gibt kein richtig und kein falsch und wir bitten euch die Meinungen aller Mitglieder zu respektieren.
Dies ist ein zweisprachiges Forum (Englisch und Deutsch). Ihr könnt also in der Sprache eurer Wahl posten. Scrollt einfach ganz runter, um die Sprache zu wechseln.
Helft uns dieses Forum mit Leben zu füllen und viel Spaß beim Austausch!
Euer Vulvani-Team x

[ENGLISH]Welcome to the Vulvani Community!
We have created this forum for you to create a safe space for exchange and questions. We want to talk to you about all topics from the first period to menopause. For us, an honest and appreciative exchange is very important. There is no right and no wrong and we ask you to respect the opinions of all members.
This is a bilingual forum (English and German). So you can post in the language of your choice. Just scroll all the way down to change the language.
Help us fill this forum with life and have fun sharing!
Your Vulvani Team x

Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Are there any side effects to oral birth control?
#1
I have not had sex yet but when I do, since I am only 16, I plan to use birth control to ensure I don't get pregnant. I don't want to have a baby for a long time, probably not until I am in my 30s. I am in no rush! I just want to know how safe these things are. Some girls at my school have said they felt sick after being on them and some of them gained weight which is something I don't want to happen!
Reply
#2
Most women feel some side effects their first 1 to 3 months on the pill and this is down to hormones adjusting.

The most common are:
Spotting (bleeding between periods)
Nausea
Headaches
Water retention
Sore breasts
Weight gain
Reply
#3
Most women will experience some hormonal "side-effects". This is down to hormones changing and adjusting. Think of it like going through puberty again only you are more aware of it this time. So you will notice things like sore breasts, spotting, hormonal headaches, stomach upset, and weight changes. This all balances out after 3 to 6 months of being on the same birth control.

Since you are concerned with weight gain, I suggest using a food diary when you start it. This way you can make sure you are not overeating.
Reply
#4
Some say your risk for certain cancers increases when you use this. I see it wasn't mentioned, it is worth talking about with your doctor though. I think this depends on hormone levels and anyone on BC should be getting those checked every 6 months imo.
Reply


Forum Jump:


Users browsing this thread: 1 Guest(s)
This forum uses cookies
This forum makes use of cookies to store your login information if you are registered, and your last visit if you are not. Cookies are small text documents stored on your computer; the cookies set by this forum can only be used on this website and pose no security risk. Cookies on this forum also track the specific topics you have read and when you last read them. Please confirm whether you accept or reject these cookies being set.

A cookie will be stored in your browser regardless of choice to prevent you being asked this question again. You will be able to change your cookie settings at any time using the link in the footer.